# SDR MASA2024081200101

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 19,922 hours, 12,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS 2 LO QTY 22 PCT/LANDING (EMER DECLARED).  SERVICED HYD SYS 2 TO 70 PCT, NO LEAKS NOTED.
